# SDR 01FDEA00526

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT LWR VERTICAL TORQUE BOX WEB BS 1225, RBL 20.5, WL 193.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-40-2.
